Location of Repository

Low-Dimensional Lattices I: Quadratic Forms of Small Determinant

By J. H. Conway and N. J. A. Sloane

Abstract

In this paper, the first of a series dealing with low-dimensional lattices and their applications, we classify positive-definite integral quadratic forms of determinant d 25 in dimensions up to a limit which ranges from 18 (for d = 1) to 7 (for d = 25). [New version Nov. 5, 2000. A different version of this paper appeared in Proc. Royal. Soc. London, Series A, Vol. 418 (1988), pp. 17---41.] 1. Introduction This paper is the first in a series dealing with low-dimensional lattices and their applications. Here the application is to number theory: we classify all positive-definite integral quadratic forms of sufficiently small determinant and dimension. In later papers we intend to discuss maximal subgroups of GL(n , Z) (in Part II), perfect forms (in Part III), the mass formulae (in Part IV), and possibly other topics. One motivation for writing this series of papers is to present a systematic notation for these lattices. The need for this is illustrated by the fact that the symbols - ..

Year: 1988
OAI identifier: oai:CiteSeerX.psu:10.1.1.32.2584
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://www.research.att.com/~n... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.